# SDR BJNA020814

- Difficulty date: August 2, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT FUSELAGE SKIN GOUGED CRACKED BS 491 APPROX 5-23R AFT EDGE.  BLENDED GOUGE AND CRACK PERFORMED NDT OF AREA NO CRACK REMAINING.  FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIRED IAW B737 SRM 53-30-3, 51-10-2, AND 51-20-4.  (M)
